# SDR AALA202006269005

- Difficulty date: June 25, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 59,383 hours, 26,803 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5518271200470
- Condition: Excess Play
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY BEARING HINGE ARM NR 2 ELEVATOR ON LEFT HORIZONTAL STABILIZER.  REPLACED HINGE ARM NR 2 ELEVATOR ON LEFT HORIZONTAL STABILIZER IAW AMM 55-16-42-400-001-A.
